# SDR SWIA201335076

- Difficulty date: October 10, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 26,818 hours, 22,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD OF RBL 9.0 FS 280.0  LOWER WEB REPAIR CRACKED.  C-CHECK REPLACED 4 ANGLE FROM LOWER WEB REPAIR RBL 9.0 FS 280.0 IAW SRM.
